# SDR 01FDEA00281

- Difficulty date: April 15, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 9,997 hours, 4,653 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULLD NOT EXTEND NORM ON APPR TO EWR.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE 3GA PRE AMM 32-31-12.  JACKED AC AND CYCLED LANDING GEAR SEVERAL TIMES.  CK BOTH SYS 1 & 2 WITH NO DISCREP NOTED.
